Os-odontoideum leading to atlanto-axial instability--report of surgery in four cases

Qureshi, MA; Afzal, W; Malik, AS; Ullah, JS; Aebi, M (2008). Os-odontoideum leading to atlanto-axial instability--report of surgery in four cases. Journal of the Pakistan Medical Association, 58(2008), pp. 640-2. Karachi: Pakistan Medical Association

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Pre-clinic Human Medicine > Institute for Evaluative Research into Orthopaedic Surgery

UniBE Contributor:

Aebi, Max

ISSN:

0030-9982

Publisher:

Pakistan Medical Association

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:05

Last Modified:

04 May 2014 23:20

URI:

https://boris.unibe.ch/id/eprint/28124 (FactScience: 117150)

Actions (login required)

Edit item Edit item
Provide Feedback